Positive periodic solutions of singular systems with a parameter

Research output: Contribution to journalArticlepeer-review

58 Scopus citations


The existence and multiplicity of positive periodic solutions for second-order non-autonomous singular dynamical systems are established with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. Our results provide a unified treatment for the problem and significantly improve several results in the literature. The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.

Original languageEnglish (US)
Pages (from-to)2986-3002
Number of pages17
JournalJournal of Differential Equations
Issue number12
StatePublished - Dec 15 2010


  • Cone
  • Dynamical systems
  • Krasnoselskii fixed point theorem
  • Non-autonomous
  • Periodic solutions
  • Strong singularity
  • Weak singularity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Positive periodic solutions of singular systems with a parameter'. Together they form a unique fingerprint.

Cite this